chadic_30121477...your question is here now...all please help if you can!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 11/3/2007 5:35 PM (GMT -6)   
This is from a new member looking for advice...
 
 
hello to everyone i just like to ask if this is still a part of GERD i really need advise. I consulted Gastroenterologist last sept for i am suffering chest tightness and chest pain from the pit of my stomach moving upwards to the throat but i do not have that liquid sour or acid taste rises up in my mouth. But i really have this stingy sensation in my chest and i experienced this almost everyday. My doctor give me pantoprazole for 1 month the stinging sensation diminish but it goes back again this week. I've also consulted psychiatrist for i am having panic/anxiety attack due to this and given me xanax 500 mcg half tablet 2x a day for 2 weeks and on the 3rd week half tablet at bedtime and lexapro 10 mg. I just don't know if i one of the drug doesn't fit for me that i am suffering this i am on my 5th week of lexapro. I am also confused if i just having indigestion and causes heartburn as one of the side effects of the drugs i am really confused and i don't know if this is still a part of anxiety but i doubt cause i can do things that i haven't done when i had panic and anxiety before and even though i am relax i still feel this. Do i have to seek another medical Advise and if ever doctor of what specialization will i consulted to? I have been to cardiologist, internal medicine, gastroenterologist and psychiatrist for this. I have hypokalemia periodic paralysis last august and from then on this dilemmna started up to this time. ECG, Blood chem, X-ray, liver test conducted last august all are normal. Please really need advise...   

Post Edited (TammyGrl0528) : 11/3/2007 4:41:05 PM (GMT-6)


TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 11/3/2007 5:40 PM (GMT -6)   
Hi there. Welcome to healingwell.

I would encourage you to always start your own post if you need help. If you "tag" it on someone else's post, the odds are great that a lot of people who have already read that post may not read your question...So please, don't hesitate to ever start your own post.

Now, I can tell you that Lexapro can take up to 6 weeks to have full effect on your body. The Lexapro is used for general anxiety, right? Or depression? I am on Lexapro, and it took about 3 weeks to start feeling anyting, and really about 6 weeks to feel a lot better...then I had other issues with it, that simply aren't important now.

Anyway...I am a little confused about this...do you have GERD, or not?

Anxiety and panic can certainly give you symptoms that feel like something they really aren't.

I apologize for my confusion, but all I am really seeing here is panic and anxiety issues.

Once you clarify what I am confused on, I will then try my best to help you better.

Thanks for understanding.

Again, welcome aboard...
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 3:38 AM (GMT -6)
There are a total of 2,994,612 posts in 328,161 threads.
View Active Threads


Who's Online
This forum has 161290 registered members. Please welcome our newest member, shengxu.
204 Guest(s), 2 Registered Member(s) are currently online.  Details
omega, zack36